# SDR SCNA20240310120

- Difficulty date: December 13, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8
- Aircraft serial: 37244
- Aircraft time: 33,948 hours, 11,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74688 NR00099: AFT CARGO SCUFF PLATE LWR SEAL WEB CORRODEDDOT 11/001 - - RESOLUTION: UPON FURTHER EVALUATION AT AFT CARGO LWR SILL WEB FOUND CORROSION 100% MATERIAL LOSS CORROSION IS LEVEL 2  IAW B737 SRM 53-60-15-1A. REMOVED AFT CARGO SCUFF PLATE LWR SEAL WEB IAW B737 SRM 51-40-02. LOCATED, DRILLED AND COUNTERSINK NEW WEB P/N 146A8123U25, PO # FS142351 AT AFT CARGO COMP. LOWER SILL AREA IAW B737 SRM 51-40-05; 51-40-08. APPLIED TREATMENT ON THE NEW OPEN FASTENER HOLES AT NEW WEB IAW B737 SRM 51-20-01. APPLIED PRIMER ON THE NEW FASTENERS HOLES IN THE NEW WEB IAW B737 SRM 51-20-01. APPLIED CIC IN THE INTERNAL SURFACE AREA AT AFT CARGO DOOR LOWER SILL IAW B737 AMM 51-00-59-201. INSTALLED NEW WEB P/N 146A8123U25, PO # FS142351 IN THE AFT CARGO COMP. LOWER SILL AREA IAW B737 SRM 51-40-02.
